Alert archive / Montana / High Wind Warnings in 2007
High Wind Warning 1, NWS Great Falls, MT
NWS Great Falls, MT issued this high wind warning at Jan 1, 2007, 4:48 AM MST. It took effect at Jan 1, 2007, 3:44 PM MST. It was in force for 36 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 1, 2007, 4:48 AM MST (11:48 UTC)
- In effect from
- Jan 1, 2007, 3:44 PM MST
- Expired
- Jan 3, 2007, 3:54 AM MST
- In force
- 36 hr
- Issued by
- NWS Great Falls, MT
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KTFX 011148 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 448 AM MST MON JAN 1 2007 .A STRONG WESTERLY FLOW ALOFT COMBINED WITH A STRONG LOW PRESSURE SYSTEM MOVING ACROSS CENTRAL CANADA WILL CAUSE STRONG WINDS TO DEVELOP THIS EVENING. THESE STRONG WINDS WILL CONTINUE INTO WEDNESDAY MORNING THOUGH WIND SPEEDS WILL OCCASIONALLY DROP BELOW HIGH WIND WARNING CRITERIA LATE TUESDAY AND EARLY WEDNESDAY. MTZ009-010-048-012215- /O.UPG.KTFX.HW.A.0001.070102T0000Z-070103T0000Z/ /O.NEW.KTFX.HW.W.0001.070102T0600Z-070103T1800Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER- SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE CITIES OF...BROWNING...CUT BANK...CHOTEAU 448 AM MST MON JAN 1 2007 ...HIGH WIND WARNING IN EFFECT FROM 11 PM THIS EVENING TO 11 AM MST WEDNESDAY... ...HIGH WIND WATCH NO LONGER IN EFFECT... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 11 AM MST WEDNESDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. WEST WINDS OF 25 TO 40 MPH WITH GUSTS TO 70 MPH WILL DEVELOP ALONG THE ROCKY MOUNTAIN FRONT MONDAY EVENING AND SPREAD ACROSS EASTERN GLACIER COUNTY OVERNIGHT. FAVORED AREAS...LIKE MOUNTAIN PASSES AND CANYONS...MAY SEE WIND GUSTS UP TO 90 MPH. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ MTZ011>014-044>046-049-012215- /O.NEW.KTFX.HW.A.0001.070102T2000Z-070103T1800Z/ HILL-CASCADE-CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE- LIBERTY-EASTERN PONDERA-EASTERN TETON- INCLUDING THE CITIES OF...HAVRE...GREAT FALLS...FORT BENTON... HELENA...LINCOLN...SHELBY...CHESTER...CONRAD...FAIRFIELD 448 AM MST MON JAN 1 2007 ...HIGH WIND WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH WEDNESDAY MORNING... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM TUESDAY AFTERNOON THROUGH WEDNESDAY MORNING. WEST WINDS OF 25 TO 40 MPH WITH GUSTS TO 55 MPH WILL DEVELOP OVER THE AREA TUESDAY AFERNOON AND CONTINUE THROUGH WEDNESDAY MORNING. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. $$
9 follow-up statements
000 WWUS75 KTFX 011554 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 854 AM MST MON JAN 1 2007 .A STRONG WESTERLY FLOW ALOFT COMBINED WITH A STRONG LOW PRESSURE SYSTEM MOVING ACROSS CENTRAL CANADA WILL CAUSE STRONG WINDS TO DEVELOP. THESE STRONG WINDS WILL CONTINUE INTO WEDNESDAY MORNING THOUGH WIND SPEEDS WILL OCCASIONALLY DROP BELOW HIGH WIND WARNING CRITERIA LATE TUESDAY AND EARLY WEDNESDAY. MTZ009-010-048-020000- /O.CON.KTFX.HW.W.0001.070102T0600Z-070103T1800Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER- SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE CITIES OF...BROWNING...CUT BANK...CHOTEAU 854 AM MST MON JAN 1 2007 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 11 AM MST WEDNESDAY... A HIGH WIND WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 11 AM MST WEDNESDAY. WEST WINDS OF 25 TO 40 MPH WITH GUSTS TO 70 MPH WILL DEVELOP ALONG THE ROCKY MOUNTAIN FRONT MONDAY EVENING AND SPREAD ACROSS EASTERN GLACIER COUNTY OVERNIGHT. FAVORED AREAS...LIKE MOUNTAIN PASSES AND CANYONS...MAY SEE WIND GUSTS UP TO 90 MPH. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ MTZ011>014-044>046-049-020000- /O.CON.KTFX.HW.A.0001.070102T2000Z-070103T1800Z/ HILL-CASCADE-CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE- LIBERTY-EASTERN PONDERA-EASTERN TETON- INCLUDING THE CITIES OF...HAVRE...GREAT FALLS...FORT BENTON... HELENA...LINCOLN...SHELBY...CHESTER...CONRAD...FAIRFIELD 854 AM MST MON JAN 1 2007 ...HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH WEDNESDAY MORNING... A HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH WEDNESDAY MORNING. WEST WINDS OF 25 TO 40 MPH WITH GUSTS TO 55 MPH WILL DEVELOP OVER THE AREA TUESDAY AFERNOON AND CONTINUE THROUGH WEDNESDAY MORNING. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. $$
000 WWUS75 KTFX 012117 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 217 PM MST MON JAN 1 2007 .A STRONG WESTERLY FLOW ALOFT COMBINED WITH A STRONG LOW PRESSURE SYSTEM MOVING ACROSS CENTRAL CANADA WILL CAUSE STRONG WINDS TO DEVELOP. THESE STRONG WINDS WILL CONTINUE INTO WEDNESDAY MORNING THOUGH WIND SPEEDS WILL OCCASIONALLY DROP BELOW HIGH WIND WARNING CRITERIA LATE TUESDAY AND EARLY WEDNESDAY. MTZ009-010-048-020530- /O.CON.KTFX.HW.W.0001.070102T0600Z-070103T1800Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER- SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE CITIES OF...BROWNING...CUT BANK...CHOTEAU 217 PM MST MON JAN 1 2007 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 11 AM MST WEDNESDAY... A HIGH WIND WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 11 AM MST WEDNESDAY. WEST WINDS OF 25 TO 40 MPH WITH GUSTS TO 70 MPH WILL DEVELOP ALONG THE ROCKY MOUNTAIN FRONT MONDAY EVENING AND SPREAD ACROSS EASTERN GLACIER COUNTY OVERNIGHT. FAVORED AREAS...LIKE MOUNTAIN PASSES AND CANYONS...MAY SEE WIND GUSTS UP TO 90 MPH. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ MTZ011>014-044>046-049-020530- /O.CON.KTFX.HW.A.0001.070102T2000Z-070103T1800Z/ HILL-CASCADE-CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE- LIBERTY-EASTERN PONDERA-EASTERN TETON- INCLUDING THE CITIES OF...HAVRE...GREAT FALLS...FORT BENTON... HELENA...LINCOLN...SHELBY...CHESTER...CONRAD...FAIRFIELD 217 PM MST MON JAN 1 2007 ...HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH WEDNESDAY MORNING... A HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH WEDNESDAY MORNING. WEST WINDS OF 25 TO 40 MPH WITH GUSTS TO 65 MPH WILL DEVELOP OVER THE AREA TUESDAY AFERNOON AND CONTINUE THROUGH WEDNESDAY MORNING. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. $$
000 WWUS75 KTFX 012245 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 344 PM MST MON JAN 1 2007 .A STRONG WESTERLY FLOW ALOFT COMBINED WITH A STRONG LOW PRESSURE SYSTEM MOVING ACROSS CENTRAL CANADA WILL CAUSE STRONG WINDS. THESE STRONG WINDS WILL CONTINUE INTO WEDNESDAY MORNING THOUGH WIND SPEEDS WILL OCCASIONALLY DROP BELOW HIGH WIND WARNING CRITERIA. MTZ009-010-048-020645- /O.EXT.KTFX.HW.W.0001.070101T2244Z-070103T1800Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER- SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE CITIES OF...BROWNING...CUT BANK...CHOTEAU 344 PM MST MON JAN 1 2007 ...HIGH WIND WARNING NOW IN EFFECT UNTIL 11 AM MST WEDNESDAY... THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 11 AM MST WEDNESDAY. WEST WINDS 30 TO 50 MPH WITH GUSTS TO 70 MPH ARE LIKELY. WINDS MIGHT DIMINISH SLIGHTLY OVERNIGHT BEFORE INCREASING AGAIN TUESDAY MORNING. FAVORED AREAS...LIKE MOUNTAIN PASSES AND CANYONS...COULD SEE WIND GUSTS UP TO 90 MPH. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ MTZ011>014-044>046-049-020645- /O.CON.KTFX.HW.A.0001.070102T2000Z-070103T1800Z/ HILL-CASCADE-CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE- LIBERTY-EASTERN PONDERA-EASTERN TETON- INCLUDING THE CITIES OF...HAVRE...GREAT FALLS...FORT BENTON... HELENA...LINCOLN...SHELBY...CHESTER...CONRAD...FAIRFIELD 344 PM MST MON JAN 1 2007 ...HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH WEDNESDAY MORNING... A HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH WEDNESDAY MORNING. GUSTY WEST WINDS 25 TO 40 MPH WILL DEVELOP TUESDAY AFERNOON AND CONTINUE THROUGH WEDNESDAY MORNING. GUSTS TO 65 MPH ARE POSSIBLE. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. $$
000 WWUS75 KTFX 020434 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 934 PM MST MON JAN 1 2007 .A STRONG WESTERLY FLOW ALOFT COMBINED WITH A STRONG LOW PRESSURE SYSTEM MOVING ACROSS CENTRAL CANADA WILL CAUSE STRONG WINDS. THESE STRONG WINDS WILL CONTINUE INTO WEDNESDAY MORNING THOUGH WIND SPEEDS WILL OCCASIONALLY DROP BELOW HIGH WIND WARNING CRITERIA. MTZ009-010-048-021245- /O.CON.KTFX.HW.W.0001.000000T0000Z-070103T1800Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER- SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE CITIES OF...BROWNING...CUT BANK...CHOTEAU 934 PM MST MON JAN 1 2007 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM MST WEDNESDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM MST WEDNESDAY. WEST WINDS 30 TO 50 MPH WITH GUSTS TO 70 MPH WILL OCCUR. WINDS HAVE DIMINISHED OVER PORTIONS OF THE WARNING AREA BUT WILL INCREASE TUESDAY MORNING. FAVORED AREAS...LIKE MOUNTAIN PASSES AND CANYONS...WILL SEE WIND GUSTS TO NEAR 100 MPH. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ MTZ011>014-044>046-049-021245- /O.CON.KTFX.HW.A.0001.070102T2000Z-070103T1800Z/ HILL-CASCADE-CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE- LIBERTY-EASTERN PONDERA-EASTERN TETON- INCLUDING THE CITIES OF...HAVRE...GREAT FALLS...FORT BENTON... HELENA...LINCOLN...SHELBY...CHESTER...CONRAD...FAIRFIELD 934 PM MST MON JAN 1 2007 ...HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH WEDNESDAY MORNING... A HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH WEDNESDAY MORNING. GUSTY WEST WINDS 25 TO 40 MPH WILL DEVELOP TUESDAY AFERNOON AND CONTINUE THROUGH WEDNESDAY MORNING. GUSTS TO 65 MPH ARE POSSIBLE. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. $$
000 WWUS75 KTFX 021059 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 359 AM MST TUE JAN 2 2007 .A STRONG WESTERLY FLOW ALOFT COMBINED WITH A STRONG LOW PRESSURE SYSTEM MOVING ACROSS CENTRAL CANADA WILL CONTINUE TO CAUSE STRONG WINDS. THESE STRONG WINDS WILL PERSIST INTO WEDNESDAY MORNING THOUGH WIND SPEEDS WILL OCCASIONALLY DROP BELOW HIGH WIND WARNING CRITERIA. MTZ011>014-044>046-049-021900- /O.UPG.KTFX.HW.A.0001.070102T2000Z-070103T1800Z/ /O.EXB.KTFX.HW.W.0001.070102T1700Z-070103T1200Z/ HILL-CASCADE-CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE- LIBERTY-EASTERN PONDERA-EASTERN TETON- INCLUDING THE CITIES OF...HAVRE...GREAT FALLS...FORT BENTON... HELENA...LINCOLN...SHELBY...CHESTER...CONRAD...FAIRFIELD 359 AM MST TUE JAN 2 2007 ...HIGH WIND WARNING IN EFFECT FROM 10 AM THIS MORNING TO 5 AM MST WEDNESDAY... ...HIGH WIND WATCH NO LONGER IN EFFECT... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 5 AM MST WEDNESDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. GUSTY WEST WINDS 25 TO 40 MPH WITH GUSTS TO 65 MPH ARE POSSIBLE. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ MTZ009-010-048-021900- /O.CON.KTFX.HW.W.0001.000000T0000Z-070103T1800Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER- SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE CITIES OF...BROWNING...CUT BANK...CHOTEAU 359 AM MST TUE JAN 2 2007 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM MST WEDNESDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM MST WEDNESDAY. WEST WINDS 30 TO 50 MPH WITH GUSTS TO 70 MPH WILL OCCUR. FAVORED AREAS...LIKE MOUNTAIN PASSES AND CANYONS...WILL SEE WIND GUSTS TO NEAR 100 MPH. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$
000 WWUS75 KTFX 021641 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 941 AM MST TUE JAN 2 2007 .A STRONG WESTERLY FLOW ALOFT COMBINED WITH A STRONG LOW PRESSURE SYSTEM MOVING ACROSS CENTRAL CANADA WILL CONTINUE TO CAUSE STRONG WINDS. THESE STRONG WINDS WILL PERSIST INTO WEDNESDAY MORNING THOUGH WIND SPEEDS WILL OCCASIONALLY DROP BELOW HIGH WIND WARNING CRITERIA. MTZ050-030045- /O.EXA.KTFX.HW.W.0001.070102T1700Z-070103T1200Z/ JUDITH BASIN- INCLUDING THE CITY OF...STANFORD 941 AM MST TUE JAN 2 2007 ...HIGH WIND WARNING IN EFFECT UNTIL 5 AM MST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 5 AM MST WEDNESDAY. GUSTY WEST WINDS 25 TO 40 MPH WITH GUSTS TO 65 MPH ARE POSSIBLE. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ MTZ011>014-044>046-049-030045- /O.CON.KTFX.HW.W.0001.070102T1700Z-070103T1200Z/ HILL-CASCADE-CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE- LIBERTY-EASTERN PONDERA-EASTERN TETON- INCLUDING THE CITIES OF...HAVRE...GREAT FALLS...FORT BENTON... HELENA...LINCOLN...SHELBY...CHESTER...CONRAD...FAIRFIELD 941 AM MST TUE JAN 2 2007 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 AM MST WEDNESDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 AM MST WEDNESDAY. GUSTY WEST WINDS 25 TO 40 MPH WITH GUSTS TO 65 MPH ARE POSSIBLE. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ MTZ009-010-048-030045- /O.CON.KTFX.HW.W.0001.000000T0000Z-070103T1800Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER- SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE CITIES OF...BROWNING...CUT BANK...CHOTEAU 941 AM MST TUE JAN 2 2007 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM MST WEDNESDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM MST WEDNESDAY. WEST WINDS 30 TO 50 MPH WITH GUSTS TO 70 MPH WILL OCCUR. FAVORED AREAS...LIKE MOUNTAIN PASSES AND CANYONS...WILL SEE WIND GUSTS TO NEAR 100 MPH. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$
000 WWUS75 KTFX 022153 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 253 PM MST TUE JAN 2 2007 MTZ011>014-044>046-049-050-030600- /O.CON.KTFX.HW.W.0001.000000T0000Z-070103T1200Z/ HILL-CASCADE-CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE- LIBERTY-EASTERN PONDERA-EASTERN TETON-JUDITH BASIN- INCLUDING THE CITIES OF...HAVRE...GREAT FALLS...FORT BENTON... HELENA...LINCOLN...SHELBY...CHESTER...CONRAD...FAIRFIELD... STANFORD 253 PM MST TUE JAN 2 2007 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 AM MST WEDNESDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 AM MST WEDNESDAY. GUSTY WEST WINDS 25 TO 40 MPH WITH GUSTS TO 70 MPH ARE POSSIBLE. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ MTZ009-010-048-030600- /O.CON.KTFX.HW.W.0001.000000T0000Z-070103T1800Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER- SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE CITIES OF...BROWNING...CUT BANK...CHOTEAU 253 PM MST TUE JAN 2 2007 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM MST WEDNESDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM MST WEDNESDAY. WEST WINDS 30 TO 50 MPH WITH GUSTS TO 70 MPH WILL OCCUR. FAVORED AREAS...LIKE MOUNTAIN PASSES AND CANYONS...WILL SEE WIND GUSTS TO NEAR 100 MPH. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$
000 WWUS75 KTFX 030435 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 935 PM MST TUE JAN 2 2007 MTZ011-013-044>046-049-030545- /O.CAN.KTFX.HW.W.0001.000000T0000Z-070103T1200Z/ HILL-CHOUTEAU-TOOLE-LIBERTY-EASTERN PONDERA-EASTERN TETON- INCLUDING THE CITIES OF...HAVRE...FORT BENTON...SHELBY... CHESTER...CONRAD...FAIRFIELD 935 PM MST TUE JAN 2 2007 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE HIGH WIND WARNING. HIGH WINDS ARE NO LONGER EXPECTED. STILL LOOK FOR SOUTHWEST WINDS 20 TO 30 MPH WITH LOCAL GUSTS NEAR 50 MPH THE REMAINDER OF TUESDAY NIGHT. $$ MTZ010-030545- /O.CAN.KTFX.HW.W.0001.000000T0000Z-070103T1800Z/ EASTERN GLACIER- INCLUDING THE CITY OF...CUT BANK 935 PM MST TUE JAN 2 2007 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE HIGH WIND WARNING. WINDS HAVE DIMINISHED. EXPECT SOUTHWEST WINDS 25 TO 40 MPH WITH LOCAL GUSTS TO 55 MPH THE REST OF TUESDAY NIGHT. $$ MTZ009-048-031245- /O.CON.KTFX.HW.W.0001.000000T0000Z-070103T1800Z/ NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE CITIES OF...BROWNING...CHOTEAU 935 PM MST TUE JAN 2 2007 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM MST WEDNESDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM MST WEDNESDAY. WINDS HAVE DIMINISHED SLIGHTLY. EXPECT SOUTHWEST WINDS 25 TO 40 MPH WITH GUSTS TO 60 MPH THE REST OF TUESDAY NIGHT. FAVORED AREAS...LIKE MOUNTAIN PASSES AND CANYONS...WILL SEE WIND GUSTS TO NEAR 80 MPH. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ MTZ012-014-050-031200- /O.CON.KTFX.HW.W.0001.000000T0000Z-070103T1200Z/ CASCADE-CENTRAL AND SOUTHERN LEWIS AND CLARK-JUDITH BASIN- INCLUDING THE CITIES OF...GREAT FALLS...HELENA...LINCOLN... STANFORD 935 PM MST TUE JAN 2 2007 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 AM MST WEDNESDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 AM MST WEDNESDAY. WEST WINDS 25 TO 40 MPH WITH GUSTS TO 60 MPH ARE LIKELY. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$
000 WWUS75 KTFX 031054 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 354 AM MST WED JAN 3 2007 MTZ012-014-050-031200- /O.CAN.KTFX.HW.W.0001.000000T0000Z-070103T1200Z/ CASCADE-CENTRAL AND SOUTHERN LEWIS AND CLARK-JUDITH BASIN- INCLUDING THE CITIES OF...GREAT FALLS...HELENA...LINCOLN... STANFORD 354 AM MST WED JAN 3 2007 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELED THE HIGH WIND WARNING. SOUTHWEST WINDS 15 TO 25 MPH WITH OCCASIONAL GUSTS TO 40 MPH WILL CONTINUE THROUGH THE MORNING BUT HIGH WINDS ARE NO LONGER EXPECTED. WINDS WILL GRADUALLY DECREASE DURING THE AFTERNOON. $$ MTZ009-048-031200- /O.CAN.KTFX.HW.W.0001.000000T0000Z-070103T1800Z/ NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE CITIES OF...BROWNING...CHOTEAU 354 AM MST WED JAN 3 2007 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELED THE HIGH WIND WARNING. WEST WINDS 20 TO 30 MPH WITH OCCASIONAL GUSTS TO 45 MPH WILL CONTINUE THROUGH THE MORNING BUT HIGH WINDS ARE NO LONGER EXPECTED. WINDS WILL CONTINUE TO DECREASE THROUGH THE AFTERNOON. $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Great Falls, MT wrote its last area forecast discussion before this high wind warning went out at Jan 1, 4:22 AM MST, 26 minutes earlier.
Area forecast discussion, Jan 1, 4:22 AM MST, 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREAT FALLS MT 422 AM MST MON JAN 1 2007 UPDATED AVIATION SECTION .DISCUSSION... TODAY THROUGH WEDNESDAY...STRONG WINDS AND MILD TEMPERATURES WILL BE THE KEY WEATHER WORDS FOR THE NEXT COUPLE OF DAYS. WEAK UPPER LEVEL RIDGING TODAY WILL GIVE WAY TO INCREASINGLY WESTERLY FLOW ALOFT TUESDAY AND WEDNESDAY. A STRONG LEE SIDE SURFACE TROF WILL DEVELOP TONIGHT AND PERSIST INTO WEDNESDAY. HAVE UPGRADED HIGH WIND WATCH TO A WARNING FOR THE ROCKY MOUNTAIN FRONT TONIGHT INTO WEDNESDAY MORNING AND HAVE ISSUED A HIGH WIND WATCH FOR PORTIONS OF NORTH CENTRAL MONTANA TUESDAY AFTERNOON THROUGH WEDNESDAY MORNING. SUCCEEDING SHIFTS MAY MODIFY THESE EVENTS. PRECIPITATION WILL BE CONFINED TO THE WESTERN MOUNTAINS AS DOWNSLOPE WINDS KEEP THE PLAINS DRY. TEMPERATURES WILL REMAIN ABOVE SEASONAL AVERAGES. EMANUEL WEDNESDAY NIGHT THROUGH MONDAY...THE PERIOD IS DOMINATED BY A BROAD UPPER LEVEL TROUGH MOVING THROUGH THE WESTERN HALF OF THE CONTINENT. THE UPPER LOW ITSELF WILL REMAIN WELL TO OUR NORTH IN CANADA BUT THE TROUGH WILL EXTEND ALL THE WAY SOUTH TO MEXICO AT ITS DEEPEST. WILL SEE A GOOD CHANCE FOR SNOW OVER THE ENTIRE CWA WEDNESDAY NIGHT...ESPECIALLY OVER THE MOUNTAINS. THE MAIN TROUGH AXIS WILL MOVE THROUGH THURSDAY NIGHT AND FRIDAY LEAVING A DIRTY ZONAL FLOW IN ITS WAKE OVER THE REGION AS THE TROUGH EXPANDS OVER NEARLY ALL OF CANADA. HAVE CHANCE POPS OVER THE MOUNTAINS AND SLIGHT CHANCE POPS OVER THE PLAINS THROUGH THE ENTIRE PERIOD. BY SATURDAY NIGHT A RIDGE IS TRYING TO PUSH UP OVER THE WEST COAST FOR A MORE NORTHWESTERLY FLOW OVER THE CWA. WHILE THIS NORMALLY CREATES DRY DOWNSLOPING CONDITIONS FOR THE PLAINS...THE FLOW IS DIRTY ENOUGH TO WARRANT SOME SMALL POPS. THE TROUGH ALSO ALLOWS COLDER AIR TO SINK INTO THE REGION SO HAVE CONTINUED THE COOLING TREND STARTED ON EARLIER SHIFTS...ESPECIALLY LATE IN THE PERIOD. BREEZY WESTERLY WINDS WILL CONTINUE OVER MOST OF THE AREA THROUGH THE WEEKEND WITH THE STRONGEST WINDS ALONG THE ROCKY MOUNTAIN FRONT. THOMSON && .AVIATION... UPDATED 1122Z. A FLAT UPPER LEVEL RIDGE WILL REMAIN OVER THE AREA THROUGH THE NEXT 24 HOURS. LOCALIZED FOG IN THE SOUTHWEST VALLEYS WILL REDUCE VISIBILITY TO MVFR CONDITIONS AT TIMES BUT WILL DISSIPATE BY 16Z. INCREASING HIGH AND MID CLOUDS WILL BEGIN STREAMING OVER THE TOP OF THE RIDGE INTO CENTRAL MONTANA AROUND 18Z BUT VFR CONDITIONS WILL PREVAIL. WINDS WILL BE ON THE INCREASE ALONG THE ROCKY MOUNTAIN FRONT AND OUT INTO THE PLAINS OF NORTH CENTRAL MONTANA THROUGH THE PERIOD. THOMSON && .PRELIMINARY POINT TEMPS/POPS... GTF 38 30 50 35 / 0 0 0 10 CTB 41 32 48 36 / 0 0 0 10 HLN 28 17 38 19 / 0 0 0 20 BZN 25 11 32 12 / 0 0 0 10 WEY 18 0 24 7 / 10 10 10 20 DLN 28 14 37 18 / 0 0 10 20 HVR 28 15 40 21 / 0 0 0 10 LWT 36 22 46 28 / 0 0 0 10 && .TFX WATCHES/WARNINGS/ADVISORIES... HIGH WIND WATCH FROM TUESDAY AFTERNOON THROUGH WEDNESDAY MORNING FOR MTZ011>014-044>046-049. HIGH WIND WARNING FROM 11 PM THIS EVENING TO 11 AM MST WEDNESDAY FOR MTZ009-010-048. && SHORT TERM...EMANUEL LONG TERM...THOMSON AVIATION...THOMSON WEATHER.GOV/GREATFALLS
Hazardous weather outlook, Dec 31, 6:38 PM MST, 10 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE GREAT FALLS MT 638 PM MST SUN DEC 31 2006 MTZ009-010-048-011200- NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER- SOUTHERN ROCKY MOUNTAIN FRONT- 638 PM MST SUN DEC 31 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL MONTANA. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER TONIGHT IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A HIGH WIND WATCH IS IN EFFECT FROM MONDAY AFTERNOON THROUGH TUESDAY AFTERNOON FOR THE ROCKY MOUNTAIN FRONT AND EASTERN GLACIER COUNTY. WEST WINDS OF 25 TO 40 MPH WILL DEVELOP MONDAY EVENING. GUSTS MAY GENERALLY REACH UP TO 70 MPH...WITH GUSTS TO 90 MPH POSSIBLE IN FAVORED MOUNTAIN PASSES AND CANYONS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MTZ008-011>015-044>047-049>055-011200- BEAVERHEAD-HILL-CASCADE-CHOUTEAU- CENTRAL AND SOUTHERN LEWIS AND CLARK-MADISON-TOOLE-LIBERTY- EASTERN PONDERA-BLAINE-EASTERN TETON-JUDITH BASIN-FERGUS- JEFFERSON-BROADWATER-MEAGHER-GALLATIN- 638 PM MST SUN DEC 31 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Great Falls, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 1, 4:48 AM MST | High Wind Watch | TFX | 23 hr |
Nearby
High Wind Warnings in Montana, 2007Every high wind warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.